MAUDE Adverse Event Report: SOUND QUEST, LLC LIBERTY UNIVERSAL 128CH WL ANDROID BLACK; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION

SOUND QUEST, LLC LIBERTY UNIVERSAL 128CH WL ANDROID BLACK; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Model Number 5460
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report or other information submitted by hearing lab technology llc under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by hearing lab technology llc, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the importer, by the end user, customer visited our clinic reporting discomfort and a burn on the ear, which the customer attributed to the hearing aid.Upon evaluation by the clinician, it was determined that the burn on the back of the ear was caused by a leaking hearing aid battery, resulting in a chemical burn.The customer stated that they plan to consult a physician regarding the injury.The hearing aid was received at the importer on (b)(6)2025, but the battery was not returned.

Brand Name
LIBERTY UNIVERSAL 128CH WL ANDROID BLACK
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Manufacturer (Section D)
SOUND QUEST, LLC
806 beaver st
west bristol PA 19007
MDR Report Key21182152
Report Number2523532-2025-00001
Device Sequence Number4262832
Product Code OSM
UDI-Device Identifier00812944028442
UDI-Public00812944028442
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
Report Date (Section F) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5460
Device Catalogue NumberHLT-U128WLA-BK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/19/2024
Event Location Other
Date Report to Manufacturer01/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Date Report Sent to FDA01/17/2025